Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 28 de mayo de 2024
  

Minimal slant submanifolds of the smallest dimension in S-manifolds.

Título inglés Minimal slant submanifolds of the smallest dimension in S-manifolds.
Título español Subvariedades slant minimales de la menor dimensión en S-variedades.
Autor/es Carriazo, Alfonso ; Fernández, Luis M. ; Hans-Uber, María Belén
Organización Dep. Geom. Topol. Fac. Mat. Univ. Sevilla, Sevilla, España
Revista 0213-2230
Publicación 2005, 21 (1): 47-66, 9 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We study slant submanifolds of S-manifolds with the smallest dimension, specially minimal submanifolds and establish some relations between them and anti-invariant submanifolds in S-manifolds, similar to those ones proved by B.-Y. Chen for slant surfaces and totally real surfaces in Kaehler manifolds.
Clasificación UNESCO 120404
Palabras clave español Variedad riemanniana ; Subvariedades
Código MathReviews MR2155013
Código Z-Math Zbl 1084.53046
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es